# SDR SWAA2023081478573

- Difficulty date: July 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294 BL 0 AT FWD GALLEY AREA 2023-444040<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 277 TO BS 294 BL 0 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 20 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFFS BELOW
